# SDR SWIA2024071800004

- Difficulty date: July 14, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 47,145 hours, 30,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1388599 : TRANSFERRED FROM CAMP 28522574. MCD CABLE PULLEY BRACKET AND INNER SKIN FASTENERS PULLED UP FROM AFT EDGE WHERE THE PULLEY ATTACHES TO THE DOOR. DAMAGE BEGINS 38.75 INCHES FROM THE BOTTOM OF THE DOOR AND ENDS 36Â€? UP FROM THE BOTTOM OF THE DOOR. THE SKIN IS CRACKED AT THE ATTACHMENT POINT OF THE PULLY BRACKET WITH ALL 4 PLTS PULLED FROM THE AFT ANGLE WITH 1 CHERRY RIVET LOOSE ABOVE THE ANGLE AND 2 MISSING AND 1 LOOSE CHERRY RIVETS BELOW ON THE AFT ANGLE THE SKIN IS LIFTED 5.395 INCHES THERE IS ALSO A CRACK 2.3125Â€? FORWARD OF THE AFT ANGLE THAT IS  2.5 IN LONG. THE AFT ANGLE OF THE DOOR HAS A 2.9375Â€? CRACK UNDER THE PULLY MOUNT BRACKET. THIS DAMAGE IS OUT OF LIMITS PER CRJ700 SRM 52-11-01. THIS DAMAGE WILL REQUIRE A MAJOR REPAIR.  (FLIGHT 1300 - FILE CLOSED)PERMANENTLY REPAIRED PASSENGER DOOR AFT FORMER AND INNER SKIN AT FS347 AND THE PULLEY BRACKET IN REFERENCE TO REO 670-52-11-1396 REV-- DATED 2024-07-17. M337 AND RII CARD ATTACHED.
